# SDR SIMA20250920002

- Difficulty date: September 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 27,955 hours, 18,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING PANEL EMERGENCY LIGHT INOPERATIVE.   R & R EMERGENCY PWR SUPPLY UNIT (#3) IAW ERJ 175 AMM 33-50-01 OCK GOOD
